MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION STELLAREX 0.035 OTW DRUG-COATED ANGIOPLASTY BALLOON; DCB PTA CATHETER

PHILIPS IMAGE GUIDED THERAPY CORPORATION STELLAREX 0.035 OTW DRUG-COATED ANGIOPLASTY BALLOON; DCB PTA CATHETER
Model Number AB35SX060120135
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient''s dob is unknown.This information was not available from the facility.Patient information regarding medical history is unknown.This information was not available from the facility.The stellarex device was infectious and discarded by the facility, thus no returned product investigation was performed.
 
Event or Problem Description
The stellarex device was delivered to the slightly calcified proximal sfa with no resistance.The balloon was pressurized to 8 atm, but did not appear to inflate completely.After inflation, the balloon would not deflate and had to stick a needle in the sfa, resulting in approximately a 15 minute delay.The procedure was completed with no patient injury reported.This adverse event and product problem is being submitted due to the balloon unable to deflate requiring intervention.
 
Additional Manufacturer Narrative
Blocks d1/ g1: manufacturer name and address was updated from the spectranetics corporation, 5905 nathan ln n, plymouth, mn 55442 to philips image guided therapy corporation, 9965 federal drive, colorado springs, co 80921 to match the information on the product label.
 
Additional Manufacturer Narrative
Blocks d1/ g1: manufacturer address was updated from 9965 federal drive, colorado springs, co 80921 to 5905 nathan lane north, plymouth, mn 55442.This correction was made to align the address with the fda registration number.

Brand Name
STELLAREX 0.035 OTW DRUG-COATED ANGIOPLASTY BALLOON
Common Device Name
DCB PTA CATHETER
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5905 nathan lane north
plymouth MN 80921
Manufacturer (Section G)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5905 nathan lane north
plymouth MN 80921
Manufacturer Contact
ana tan
5905 nathan lane north
plymouth, MN 55442
MDR Report Key14623173
Report Number3016257349-2022-00001
Device Sequence Number5013685
Product Code ONU
UDI-Device Identifier00813132028992
UDI-Public00813132028992
Combination Product (Y/N)Y
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P160049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2023
Device Model NumberAB35SX060120135
Device Catalogue NumberAB35SX060120135
Device Lot NumberP3422A14A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2022
Supplement Date Received by Manufacturer05/09/2022
05/09/2022
Initial Report FDA Received Date06/07/2022
Supplement Report FDA Received Date05/08/2023
08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHILIPS: 0.014" PHOENIX LIGHT SUPPORT GUIDEWIRE.; TERUMO GUIDE CATHETER SIZE UNK.; TERUMO: 7F DESTINATION INTRODUCER SHEATH.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight76 KG
Patient EthnicityNon Hispanic
Patient RaceWhite